Two-phase convection in icy satellites
Acta Universitatis Carolinae. Mathematica et Physica, Tome 53 (2012) no. 1, pp. 61-71
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2012_53_1_a5,
author = {Kalousov\'a, K. and Sou\v{c}ek, O. and \v{C}adek, O.},
title = {Two-phase convection in icy satellites},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {61--71},
year = {2012},
volume = {53},
number = {1},
mrnumber = {3099401},
zbl = {1267.85002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2012_53_1_a5/}
}
Kalousová, K.; Souček, O.; Čadek, O. Two-phase convection in icy satellites. Acta Universitatis Carolinae. Mathematica et Physica, Tome 53 (2012) no. 1, pp. 61-71. http://geodesic.mathdoc.fr/item/AUCMP_2012_53_1_a5/